# SDR 05FDEA02702

- Difficulty date: August 28, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 43,876 hours, 9,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, SEAT TRACK RBL 47 CRACKED AT STA 939 TO STA 979.  REMOVED AS   PER SRM   53-70-00 VOL1 FIG1. NEW TRACK AND SPLICE REWORKED AS PER SRM 53-70-00 VOL 1 FIG1.  NEW TRACK AND SPLICE INSTALLED AS PER SRM 53-70-00 VOL1 FIG 1. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
